# SDR DALA2017030701855

- Difficulty date: February 24, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 113,102 hours, 21,153 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seal Depressor
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1/2" CRACK AT FWD CGO LOWER AFT SIDE DEPRESSOR SEAL. REPLACED FWD CARGO DEPRESSOR SEAL.
